CVS Health Allergy Relief, 25 mg, Tablets, Value Size

365 tablets


 

Product Details

Diphenhydramine hydrochloride, 25 mg. Antihistamine. Relief of: sneezing, runny nose, itchy, watery eyes, itchy throat. Compare to the active ingredient in Benadryl Allergy Ultratab Tablets (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Benadryl Allergy Ultratab Tablets). CVS Quality: Money back guarantee. cvs.com. Please recycle.

Nutrition Facts

Manufacturer

CVS Pharmacy
One CVS Drive Woonsocket, RI 02895

UPC

00050428433249